| Catalog Number |
MZXT5307 |
| Medical Device Problem Codes |
Complete Blockage (1094); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was kinked.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the couple of our nurses have expressed concerns about the new t-connector we have on a patient with a picc.It seems to be very flexible and gets twisted up/kinked very easily and in this case, was causing an occlusion and inability to infuse a medication flush and had 2 t-connectors break where the t-connector attaches to the fluids and not the end where it meets the port tubing.Additionally, there are issues around the lipids and blood getting in the small reservoir of the t- connector where labs are supposed to be obtained from.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing kinked and component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mzxt5307 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information provided.